toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Besson, S.; Dumais, J. pdf  doi
openurl 
  Title Stochasticity in the symmetric division of plant cells: when the exceptions are the rule Type Journal Article
  Year 2014 Publication Frontiers In Plant Science Abbreviated Journal Front. Plant Sci.  
  Volume 5 Issue Pages 4 pp  
  Keywords  
  Abstract  
  Address [Besson, Sebastien] Univ Dundee, Ctr Gene Regulat & Express, Coll Life Sci, Dundee, Scotland, Email: jacques.dumais@uai.cl  
  Corporate Author Thesis  
  Publisher Frontiers Research Foundation Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1664-462x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000344740100002 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 456  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: